# SDR 9808069980

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND BOTH LEFT AND RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE DURING TEST.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
